# SDR ASAA0842531

- Difficulty date: January 29, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 50,072 hours, 29,385 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, BOTH CARGO FIRE SUPPRESSION BOTTLE LIGHTS ILLUMINATED.  REPLACED BOTH BOTTLES AND MODULE FOR CARGO FIRE SUPPRESSION SYSTEM.
